RENO Team Partners
John+Dermody+Ventures
Eight+Dimensions
Restructuring of Training Groups and Practice Schedule

I hope everyone is enjoying the break from swimming and smoothly transitioned into the new school year. As a reminder, we will not have practice this week. Practices will resume on August 20 with a modified schedule; we will then go into our fall schedule starting August 27. More on this later.

Please read through this email. It contains important information on the restructuring of our training groups, the practice schedule for the week of August 20, our fall practice schedule, and the next three meets RENO will attend. I will be sending some more emails throughout the week, so please be on the lookout. 

Restructuring of RENO Training Groups:

After we return from the break, we will be starting the new USA Swimming 2018-2019 season. With the new season, we are going to revamp and restructure RENO’s practice groups. The coaching staff is excited about the restructuring because we feel this will best help your child succeed in the sport of swimming.

The new groups will go into effect when we return on August 20.

The swimmers in each group were emailed to the team database on August 13. If you did not receive the email, please contact me and I will let you know what group your child is in. 

Over the next couple of weeks, the coaching staff is going to sit down and dial in the requirements for swimmers to advance to the next group. Once these are established, I will email the new group descriptions and requirements. 

With the restructuring, there will be some minor changes to the dues schedule. These changes will be announced by the Annual Meeting on August 25.

Please contact me with any questions you may have about the new assignments. 

Practice Schedule – August 20

The first week back, we will have a modified schedule due to Idlewild still being open.

All practices for all groups will be at Idlewild:

Mini RENO with Coach Erin

  • Monday, Wednesday, and Friday – 6:00 – 6:30 PM
  • Saturday – Team pictures at 9:00 AM

Blue with Coach Erin

  • Monday – Friday from 5:00 – 6:00 PM
  • Saturday – Team pictures at 9:00 AM

Orange with Coach Melanie

  • Monday – Friday from 4:00 – 5:00 PM
  • Saturday – swim from 7:30 AM – 8:30 AM; team pictures at 9:00 AM

Pre-Senior with Coach Susan

  • Monday – Friday from 5:30 – 6:30 PM
  • Saturday – swim from 7:30 AM – 8:30 AM; team pictures at 9:00 AM

Senior with Coach Melanie

  • Monday – Friday from 5:00 – 6:30 PM
  • Saturday – swim from 7:30 AM – 8:30 AM; team pictures at 9:00 AM

National with Coach Ryan

  • Monday – Friday from 4:00 – 6:00 PM
  • Saturday – swim from 7:30 AM – 8:30 AM; team pictures at 9:00 AM

Fall Practice Schedule – Starts August 27

With the lack of lane space, once we move to Northwest our practice schedule is not ideal, but I feel it is a big improvement over last year’s schedule. In a perfect world, our schedule would be much different, but we will do our absolute best with what we have. 

The plan is to keep this schedule in effect until May, but we will evaluate and make adjustments if necessary. 

All practices—with the exception of one National practice—will be at Northwest Pool.

Mini RENO with Coach Erin

  • Monday – 6:00 – 6:30 PM
  • Tuesday – Off
  • Wednesday – 6:00 – 6:30 PM
  • Thursday – Off
  • Friday – 6:00 – 6:30 PM

Blue with Coach Erin

  • Monday – Off
  • Tuesday – 5:00 – 6:00 PM
  • Wednesday – 5:00 – 6:00 PM
  • Thursday – 5:00 – 6:00 PM
  • Friday – 5:00 – 6:00 PM

Orange with Coach Melanie

  • Monday – 4:00 – 5:30 PM (swim for an hour then dryland for 30 minutes)
  • Tuesday – 4:00 – 5:00 PM
  • Wednesday -- 4:00 – 5:30 PM (swim for an hour then dryland for 30 minutes)
  • Thursday – 4:00 – 5:00 PM
  • Friday -- Off
  • Saturday – 8:00 – 10:00 AM (swim for 90 minutes then dryland for 30 minutes)

Pre-Senior with Coach Susan

  • Monday – 5:00 – 6:00 PM
  • Tuesday – 5:00 – 6:30 PM (dryland with Coach Ryan for first 30 minutes then swim for an hour)
  • Wednesday – Off
  • Thursday – 5:00 – 6:30 PM (dryland with Coach Ryan for first 30 minutes then swim for an hour)
  • Friday – 5:30 – 6:30 PM
  • Saturday – 8:00 – 10:00 AM (swim for 90 minutes then dryland for 30 minutes)

Senior with Coach Melanie

  • Monday – 5:30 – 7:30 PM (dryland for first 30 minutes then swim for 90 minutes)
  • Tuesday AM – 5:30 – 6:45 AM
  • Tuesday PM – 4:00 – 5:30 PM
  • Wednesday – 5:30 – 7:00 PM (dryland for first 30 minutes then swim for 60 minutes)
  • Thursday – 4:00 – 5:30 PM
  • Friday – 4:00 – 5:30 PM 
  • Saturday – 7:30 – 10:00 AM (swim for 2 hours then dryland for 30 minutes)

National with Coach Ryan

  • Monday – 5:45 – 7:45 PM (dryland for first 45 minutes with Coach Lauren then swim for an hour and 15 minutes)
  • Tuesday AM – 5:30 – 6:45 AM
  • Tuesday PM – 5:45 – 7:45 PM (meeting for first 15 minutes then swim for an hour and 45 minutes)
  • Wednesday – 5:30 – 7:00 PM in CARSON
  • Thursday AM – 5:30 – 6:45 AM
  • Thursday PM – 5:45 – 7:45 PM (core for first 15 minutes then swim for an hour and 45 minutes)
  • Friday – 4:00 – 5:30 PM
  • Saturday – 7:30 – 10:00 AM (swim for first 2 hours then dryland with Coach Lauren for 30 minutes)

Meet Schedule

I will be finalizing the entire 2018-2019 meet schedule over the next few days. In the meantime, the next meets RENO will be attending are the following:

  • September 13 - 15 -- Molly Lahlum Memorial Autumn Freeze / Minden, NV
  • October 19 - 21 -- RENO's King of the Hill / Carson City, NV
  • November 9 - 12 -- Nevada State Championship / Henderson, NV

That’s it for now… I’ll be sending an email regarding shirts for team photos and a recap of our summer championship meets this week. 

Thank you!

Ryan